Sang-il Oum
Sang-il Oum
CI, Discrete Mathematics Group, Institute for Basic Science and Professor, KAIST
Verified email at ibs.re.kr - Homepage
Title
Cited by
Cited by
Year
Approximating clique-width and branch-width
S Oum, P Seymour
Journal of Combinatorial Theory, Series B 96 (4), 514-528, 2006
4622006
Rank-width and vertex-minors
S Oum
Journal of Combinatorial Theory, Series B 95 (1), 79-100, 2005
2062005
Width parameters beyond tree-width and their applications
P Hliněný, S Oum, D Seese, G Gottlob
The computer journal 51 (3), 326-362, 2008
1702008
Finding branch-decompositions and rank-decompositions
P Hliněný, S Oum
SIAM Journal on Computing 38 (3), 1012-1032, 2008
1632008
Approximating rank-width and clique-width quickly
SI Oum
ACM Transactions on Algorithms (TALG) 5 (1), 1-20, 2008
1162008
Vertex-minors, monadic second-order logic, and a conjecture by Seese
B Courcelle, S Oum
Journal of Combinatorial Theory, Series B 97 (1), 91-126, 2007
1092007
Approximating rank-width and clique-width quickly
S Oum
International Workshop on Graph-Theoretic Concepts in Computer Science, 49-58, 2005
632005
Graphs of bounded rank-width
S Oum
Princeton University, 2005
622005
Rank‐width is less than or equal to branch‐width
S Oum
Journal of Graph Theory 57 (3), 239-244, 2008
552008
Rank-width and well-quasi-ordering
S Oum
SIAM Journal on Discrete Mathematics 22 (2), 666-682, 2008
452008
Testing branch-width
S Oum, P Seymour
Journal of Combinatorial Theory, Series B 97 (3), 385-393, 2007
442007
Classification of real Bott manifolds and acyclic digraphs
S Choi, M Masuda, S Oum
Transactions of the American Mathematical Society 369 (4), 2987-3011, 2017
352017
Rank‐width of random graphs
C Lee, J Lee, S Oum
Journal of Graph Theory 70 (3), 339-347, 2012
312012
Rank-width and tree-width of H-minor-free graphs
FV Fomin, S Oum, DM Thilikos
European Journal of Combinatorics 31 (7), 1617-1628, 2010
302010
Circle graph obstructions under pivoting
J Geelen, S Oum
Journal of Graph Theory 61 (1), 1-11, 2009
302009
Rank-width: Algorithmic and structural results
S Oum
Discrete Applied Mathematics 231, 15-24, 2017
252017
A relative of Hadwiger's conjecture
K Edwards, DY Kang, J Kim, S Oum, P Seymour
SIAM Journal on Discrete Mathematics 29 (4), 2385-2388, 2015
252015
Partitioning H-minor free graphs into three subgraphs with no large components
CH Liu, S Oum
Journal of Combinatorial Theory, Series B 128, 114-133, 2018
232018
Tangle-tree duality in abstract separation systems
R Diestel, S Oum
arXiv preprint arXiv:1701.02509, 2017
222017
Excluded vertex-minors for graphs of linear rank-width at most k
J Jeong, O Kwon, S Oum
European Journal of Combinatorics 41, 242-257, 2014
222014
The system can't perform the operation now. Try again later.
Articles 1–20